RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 1, Pages 135–143 (Mi mz335)  

This article is cited in 3 scientific papers (total in 3 papers)

Propagation of the Invariance of Germs of Solutions of Quasilinear Differential Equations with Weighted Derivatives

N. A. Shananin

Peoples Friendship University of Russia

Abstract: The paper contains various theorems on the propagation of the invariance of germs of solutions for the class of quasilinear differential equations. This class contains model equations of nonlinear waves propagation: the nonlinear Schrödinger equation, the Korteweg–de Vries equation, and some others.

DOI: https://doi.org/10.4213/mzm335

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:1, 123–130

Bibliographic databases:

UDC: 517.85
Received: 30.11.2000

Citation: N. A. Shananin, “Propagation of the Invariance of Germs of Solutions of Quasilinear Differential Equations with Weighted Derivatives”, Mat. Zametki, 71:1 (2002), 135–143; Math. Notes, 71:1 (2002), 123–130

Citation in format AMSBIB
\Bibitem{Sha02}
\by N.~A.~Shananin
\paper Propagation of the Invariance of Germs of Solutions of Quasilinear Differential Equations with Weighted Derivatives
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 1
\pages 135--143
\mathnet{http://mi.mathnet.ru/mz335}
\crossref{https://doi.org/10.4213/mzm335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900454}
\zmath{https://zbmath.org/?q=an:1028.35048}
\elib{https://elibrary.ru/item.asp?id=13407422}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 1
\pages 123--130
\crossref{https://doi.org/10.1023/A:1014119310174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174101600013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513880}


Linking options:
  • http://mi.mathnet.ru/eng/mz335
  • https://doi.org/10.4213/mzm335
  • http://mi.mathnet.ru/eng/mz/v71/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Shananin, “On the Fiber Structure of Symmetry Invariance Sets of Solutions to Quasilinear Equations”, Math. Notes, 88:6 (2010), 879–887  mathnet  crossref  crossref  mathscinet  isi
    2. N. A. Shananin, “On the Unique Continuation along Curves of Germs of Solutions to Linear Differential Equations with Constant Coefficients”, Math. Notes, 102:1 (2017), 128–132  mathnet  crossref  crossref  mathscinet  isi  elib
    3. N. A. Shananin, “On the Unique Continuation of the Germs of Solutions of First-Order Differential Equations along Curves”, Math. Notes, 102:6 (2017), 855–866  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:84
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020